# SDR IPXA13M80382

- Difficulty date: September 11, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 48,872 hours, 10,674 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: AJC7028U17
- Condition: Cracked
- Location: Bs 2092
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, APPROX. 1.5 IN LONG CRACK ON RT SIDE OF AFT BODY CLIP INSTALLED ON FRAME AT FS 2092 CANT, LONGERON 2R, INSIDE UPPER AFT FUSELAGE COMPARTMENT, ZONE 312.     R & R BODY CLIP AT STA 2092 CANT AT LONGERON 2R IAW SRM 51-35-01, PARA 11 AND SRM 51-33-01, PARA 10.
